# SDR FDEA201807091656

- Difficulty date: July 9, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 85,231 hours, 20,127 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FOUND SLAT TRACK NR 14 CUTOUT CORNER CRACKED, STA XOS 881 LT WING SLAT TRACK NR 14 CUTOUT CORNER, STA XOS 881 CARRIED OUT REPAIR AS PER SRM 57-40-02-2R FIGURE 201 REPAIR 7. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
